# SDR 99FDEA00434

- Difficulty date: October 19, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6525331951
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 593  CHAFFING ON EXTERIOR SKIN BS 720D + 14 S19L.  **  S/D  **  REPAIRED SKIN PER IAW FEDEX SRM 53-30-3.
